# SDR ASOA200901293

- Difficulty date: November 5, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,579 hours, 16,430 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH PLACARDS ARE DETERIORATED.  APPLIED NEW SILKSCREENS TO CREW ESCAPE HATCH IAW MM 11-10-03, TASK 11-10-03-400-801 SECTION 1A, B AND C 2A.
